Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-19-2011, 06:00 AM
Ginny Ginny is offline
Junior Member
 
Join Date: Jan 2011
Posts: 1
Default Celexa mess

I have been taking celexa for about 7 months. At first it worked wonders (I have dysthymia and panic disorder) but I'm hyper sensitive to medications and start feeling suicidal after a few months use. I take it in the morning and there is relief throughout the day but a gnawing feeling of underlying scattered thinking. I have tried many medications and have found celexa to be a god send most of the time. I tried weaning myself off, as I was saying it was causing uncomfortable side effects and horrible insomnia, but did it too quickly. I tapered off over about 2 weeks, did well, I felt nauseas, vertigo, uncomfortable in my own skin. The worst part was when it was completely out of my system and I had 'rebound depression'. I felt so much worse than my initial depression symptoms, my whole life became dark, bleak and pointless. I called into work twice for sick days, I had no desire to exist and felt that I was at the bottom of a black whole. Within days I had to go back on celexa to my disdain but once again it provided relief. It is important to ask yourself WHY you want to get off the meds. If it is a stigma, you don't like the thought of meds even tho they provide relief, you should probably stay on them. Unfortunately for myself the side effects on meds are unbearable. As well you must seek counseling in conjunction with medication. For me, I am extremely sensitive, personalize everything and have self defeating behaviors. Also, yes I understand that we have the tendency to blame the medical profession , doctors/psychiatrists, but did we not turn to them for drugs? And they don't know how the meds affect us, they've never tried them. There hopes (I like to think) is that whatever they prescribe us will help improve our quality of life.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:19 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.